Electron. J. Diff. Equ., Vol. 2014 (2014), No. 228, pp. 1-12.

Solutions to quasilinear equations of N-biharmonic type with degenerate coercivity

Sami Aouaoui

In this article we show the existence of multiple solutions for quasilinear equations in divergence form with degenerate coercivity. Our strategy is to combine a variational method and an iterative technique to obtain the solutions.

Submitted June 22, 2014. Published October 27, 2014.
Math Subject Classifications: 35D30, 35J20, 35J61, 58E05.
Key Words: Variational method; N-biharmonic operator; mountain pass theorem; minimax level; iterative scheme; critical point.

Show me the PDF file (237 KB), TEX file, and other files for this article.

Sami Aouaoui
Institut Supérieur des Mathématiques Appliquées
et de l'Informatique de Kairouan
Avenue Assad Iben Fourat, 3100 Kairouan, Tunisie
Phone +216 77 226 575, Fax +216 77 226 575
email: aouaouisami@yahoo.fr

Return to the EJDE web page